Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dull ache across the back, been on alcohol. Tried ibuprofen. What can provide relief?

I am a 24 year old female and keep getting a dull ache in my right hand side of my back. it gets worse and spreads across my back then I ve been drinking a lot on a night out . ibuprofen seems to help but can it be something more serious or is it just i b s or dehydration ?I have it at the moment and haven t has a alcoholic Drink in 2 days it s been like this for a few months also in the morning I tend to wake up with quite a stiff bottom of my back is this related and can you help me ?
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi ! Thanks For Trust And Asking, If You Drink And You Feel Pain On Your Right Side. To Clear Your Doubt! Try Full Abdomen Ultrasound and Liver Function Test. this Will Clear Your Doubt, take care .Be Healthy. Bye.
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor